Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering with dengue and typhoid. Treatment advise?

my brother is suffering from dengue fever as well as typhoid fever . we got to know about dengue on before monday he had headache so we gave him crocin .next day when he went to school he had 102 f fever.and on the same day testing held by which we got to know that he has dengue fever. yesterday also some testings were held and today we got to know he has typhoid too.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  619
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The main danger in dengue fever is low platelet counts and bleeding. So there should be regular monitoring of platelet count and he should be inder observation for any bleeding like petechiae, nasal bleed, bleeding from gums or from intestines. He should take paracetamol for fever, plenty of fluids and rest. For typhoid fever antibiotics like ofloxacin or ceftriaxone can be used for which he should consult a physician so that both the conditions can be taken care of.
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor